# SDR ASAA2012070692503

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 15,125 hours, 4,814 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442597
- Part serial: BECW4939
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 17,450 hours, 6,411 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULT 75-20581, TBV DEMAND AND POSITION SIGNAL DISAGREE.  FAULT CAUSES ENG CONTROL LIGHT.  NO GO FAULT NR 1 ENGINE.  ACCOMPLISHED FIM 75-23, TASK 801, NO FAULTS FOUND, ALL VALUES WITHIN LIMITS DUE TO HISTORY OF TBV AND LPTACC FAULTS AND EEC REPLACED CONSULTED WITH TECH SERVICES, REQUIRES HMU REPLACEMENT.  R & R NR 1 ENGINE HMU REF MM 73-21-10-000-801-F00, 73-21-10-400-801-F00.  ACCOMPLISHED TESTS & REPAIR CONFIRMATION IAW MM 71-00-00, TABLE 502 & FIM 75-23-00-810-801-F00.  NO FAULTS NOTED.
